Arithmetical functions satisfying some relations

Kátai, Imre: Arithmetical functions satisfying some relations. Acta scientiarum mathematicarum, (55) 3-4. pp. 249-268. (1991)

[img] Cikk, tanulmány, mű
math_055_fasc_003_004_249-268.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 3-4
Page Range: pp. 249-268
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 268. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15311

Actions (login required)

View Item View Item